The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (833 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 4, 1991, pp. 493–501
DOI: 10.4171/ZAA/470

Published online: 1991-12-31

Weighted $L^P$-Estimates for Pseudo-Differential Operators with Non-Regular Symbols

Jürgen Marschall[1]

(1) Universität der Bundeswehr München, Neubiberg, Germany

Estimates for pseudo-differential operators with non-regular double symbols $a(x,y,\xi)$ are proved in weighted $L^p$- and Sobolev spaces. The results presented here are generalizations of those by C. Bourdaud [4].

Keywords: Weighted $L^p$-spaces, pseudo-differential operators

Marschall Jürgen: Weighted $L^P$-Estimates for Pseudo-Differential Operators with Non-Regular Symbols. Z. Anal. Anwend. 10 (1991), 493-501. doi: 10.4171/ZAA/470